You were having cough , cold , fever and your doctor prescribed Mahacef ( cefixim , antibiotics ) , rabeprazole-domeperidone ( rabjoy-d and trustyl ( terbutalin, guaiphenesin+ambroxol+menthol ) .
Still dry cough
present , in spite of this that you are taking terbutaline
( a bronchodialtor in nature in your syrup).
This type of dry cough may be due to these reasons , these include.
1 Asthmatic allergic bronchitis
( wheeze , shortness of breath
, dry cough ) . Physical examination find out this disease .When patient with such symptoms visit my clinic I prescribe them to take monteleukast+ bambuterol tablet once or twice in day according to severity of symptoms . Also take codeine sulphate + chalorpheniramine maleate syrup ( but this is a habit forming drug , so stop at once as soon as dry cough subside).
is the another reason of such cough but if duration of cough is > 15-20 days . It is not clear in your history so take care about that.
In my opinion consult a physician and deal as mentioned above.